evorel sequi patches?

Posted , 9 users are following.

This discussion has been locked due to a period of inactivity. Start a new discussion

Hi everybody, today I've been prescribed Evorel Sequi patches and I should start the treatment next Monday. I say I should because I am still not sure about it. I've been reading the leaflet over and over again and the more I read the more I get worry about the side effects. The doctor told me that if I'm still undecided, she can prescribe me antidepressants for my menopausal symptoms...😫Can anyone on Evorel patches answer me, please? Thank you

1 like, 11 replies

11 Replies

  • Posted

    Im on estradiol patches and get no side effects from them I wouldn't personally like to be on antidepressants as I wouldn't want to rely on them and get side effects from those eg like being spaced out

  • Posted

    Hi, although I haven't tried Evorel patches

    I think it's worth a try, if you start to get any of the side effects you can always come off them. You get side effects with anti-depressants too.

    I have really unpleasant & painful symptoms from my menopause & although HRT hasn't completely stopped them it does lessen them to a certain extent. I'm sure if I didn't take HRT then I would be on anti-depressants.

    Good luck x

  • Posted

    I am in them have been for the last month !

    The only thing I have found is I get a slight headache .

  • Posted

    Hi, Elena. I have been on these patches for about a year now and feel fine. I tried to manage with herbal remedies but eventually gave up. I have  not had any side effects but I haven't had a hysterectomy or anything. not overly energetic but I am 66 and work full time. Give it a go & think positive. Good luck. 

  • Posted

    Been using them for 9 months, no side effects just wish I had started using yet them sooner!!
    • Posted

      Thank you bug180, I'm so nervous 😩 although..where is the best place to put the patch on? I know is belo the waist..

    • Posted

      I normally put mine somewhere at the side of me below waist i alernate one side for one day and when i change in week use the other side i have had no side effects what so ever
    • Posted

      Hi Caroline, It's my first day and I put my patch below but far away from my navel. I'll move it to my left or right side on Thursday. Thank you. 😊

  • Posted

    As the others have said the patch needs to be on your thigh, preferable on a flat bit if poss to avois creasing. used it for over a year been fine. wish I had started it sooner.
  • Posted

    Hi Elena

    Just come across your post. Have you started your patches if so how have you been getting on. Hoping to have HRT Everol Sequi patch soon.

    • Posted

      Hello,

      I’ve been in these for 3 weeks. Breasts feel tender today. Does anyone know when the bleed starts?

Join this discussion or start a new one?

New discussion

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

http://aboutviagra.info

adulttorrent.org/details/umai_neko_fighting_girl_sakura

www.pills24.com.ua/dapoksetin-prodlenie-akta/
newnav-down - qqmovies.info newnav-up - qqmovies.info